So basically sometimes when i urinate my urine would be cloudy and it would burn and be really sore. I've went to the doctors numerous times and got tested for urine infections, had kidney scans and everything else. Everything came back clear, so they then wanted a sample of the urine with the cloudy substance in it, so i give it in and got it tested and apparently its normal (even though it was cloudy!) so then my doctor refereed me to a urologist and he give me antibiotics for 6 weeks. They've been taken and the problem is still here. Now ive a appointment with him again on the 10th September, and im pretty sure (about 80% sure) that it might have something to do with masturbation and ejaculation because ive just recently noticed that if i stop masturbating the problem seems to go away, but if i masturbate and i go to the toilet to pee later on it would be sore and sting and my urine would be cloudy, maybe even for a day or two after it or even more! What does anyone think this could be? any ideas? thanks.
One of the causes of cloudy urine after masturbation is due to retrograde ejaculation which occurs when the semen travels backwards into the bladder instead of being ejaculated out of his body through the urethra. However this occurs just after ejaculation and does not persist for 2-3 days after masturbation or intercourse.
Other than that cloudy or foamy urine may occur occasionally due to mild dehydration; when it occurs in the absence of symptoms and goes away rapidly. In your case, since urine examination and kidney scans have come out normal, this also should be thought of.
Hope that this information helps and hope that you will get better soon.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.